# SDR MASA200600795

- Difficulty date: March 15, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 12,366 hours, 11,944 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2729 CLT - EMERGENCY EXIT ROW LIGHT INOP AT ROW 12.  MX SECURED THE LIGHTING STRIP.  OP'S CHECK NORMAL.
